... vaginal bleeding?
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Ortho Micronor for 2 months now. The first month I spotted for the last 2 weeks of my first pack. Since then I have not had a ...
1 answer • 28 Sep 2010
Nearing the end of my second Month of Ortho micronor During the first month I had spotting the first week, and then again 2 weeks later. I thought ...
1 answer • 18 Nov 2012
... nothing. Only I am very emotional and get nausea in waves almost everyday. I have taken a test and my results are negative. Is this Normal. But I ...
3 answers • 19 Dec 2012
I have been on Ortho tri-cyclen for 6 months, this month I missed one pill but double dosed the next night to catch up. This was in the middle of ...
1 answer • 23 Sep 2013
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
... had my period about a week and a half ago and I have started bleeding again. kind of like a mini period. last month I spotted for a day and then ...
1 answer • 27 Jan 2014